# SDR CA000511042

- Difficulty date: April 17, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 7,692 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Switch
- Part number: E01
- Part serial: 005439
- Condition: Contaminated
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT FALSE ALARM - EVIDENCE OF MOISTURE ON REMOTE SWITCH PLUG END.
